# SDR 97FDEA00570

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654237027
- Condition: Corroded
- Location: Bs 360-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02) ON STRINGER 8 LT, BS 360 TO 460.  *S/D*  REMOVED CORRODED STRINGER AND REPLACED STRINGER BS 360 TO BS 460, STR 8 LT IAW FED-EX SRM 53-10-3 FIG 3.
